Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I'm experiencing unusual tiredness, nausea, drowsiness and upset stomach from

I'm experiencing unusual tiredness, nausea, drowsiness and upset stomach from the medication I'm taking. However, I'm not just taking rifampin. I'm taking about 10 pills altogether. Should I lower the doses? I'm being treated for Tuberculosis and I'm not sure what to do. Does coffee play any part? Should I stop drinking coffee altogether?
Sun, 7 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am currently and have for 6 weeks been taking pramipexole for restless leg syndrome. The dose is 0.25 mg stab once tablet @ bedtime. I have been...

Loading Online Doctors....